Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
missjtorres

if i tolerate the bp side effects will i clear up faster?

Im sorry for my ignorance i am just new here and dont really know much but.. i was wondering , why is it that it can take up to several months to finally clear up completely? Is it possibly because thats the time it takes for us to build up the bp dosage ? i have been on it for a week and a half and my skin gets pretty irritated when i put more bp than other days but i wanted to ask you guys for an opinion.. if i can stand the burning and drying effects will i clear up way faster? when my skin gets dry and flaky like that i just put some jojoba in my moisturizer and it helps tremendously. HELP! :rolleyes::redface: what do you guys think?

Share this post


Link to post
Share on other sites

A big part of why The Regimen works is the amount of BP used, and it does take a while to work your way up to the full dose. Even at the smaller doses, though, it's helping to kill off acne bacteria, so even before you're at the full dose, it's helping.

Just take your time, and gradually work your way up. Rushing into using too much BP too fast can actually set you back, since it can irritate your skin too much, and irritation can lead to breakouts.

For best results, follow the Regimen instructions precisely.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×